Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The hypergeometric functions of $ N$ variables


Author: J. I. Hutchinson
Journal: Trans. Amer. Math. Soc. 10 (1909), 61-70
MSC: Primary 33C65; Secondary 33C70
DOI: https://doi.org/10.1090/S0002-9947-1909-1500826-6
MathSciNet review: 1500826
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C65, 33C70

Retrieve articles in all journals with MSC: 33C65, 33C70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1909-1500826-6
Article copyright: © Copyright 1909 American Mathematical Society